International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 2, Pages 145-159

On the Meijer transformation

J. Conlan and E. L. Koh

Department of Mathematics, University of Regina, Regina, Canada

Received 27 January 1978

Copyright © 1978 J. Conlan and E. L. Koh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Recently [8], an operational calculus for the operator Bμ=tμDt1+μD with 1<μ< was developed via the algebraic approach [4], [13], [15]. This paper gives the integral transform version. In particular, a differentiation theorem and a convolution theorem are proved.